# SDR UIEA2019111215882

- Difficulty date: November 8, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 87,314 hours, 18,824 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 215655
- Part serial: 209B
- Condition: Failed
- Location: Main Cargo Deck
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PRE-FLIGHT INSPECTION, DISCOVERED "MN CARGO LOOP 2" STATUS MESSAGE.( TRANSFERRED TO MDDR #120346 IAW MEL 26-16-02-01, CAT 'C'. PER MCC, COMPLY WITH MX PROCEDURES BEFORE EACH DEPARTURE.   LP 1113727 - ITEM 3: REMOVED AND REPLACED SMOKE DETECTOR IN MAIN CARGO DECK (LOCATION 2C2E) IAW B767 AMM 26-14-01. OPS CHECK GOOD, THIS CLEARS MDDR #120346. PLACARDS REMOVED AND MCC NOTIFIED.  )
